# SDR IPXA2019011337776

- Difficulty date: January 2, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 16,895 hours, 10,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: A53612356201000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C AVIONICS COMPARTMENT FLOOR SUPPORT ANGLE FR10 @ RBL 37 CRACKED. REMOVED AND REPLACED FLOOR SUPPORT ANGLE IAW SRM 51-40-21.
